Konstantin V. Runovski

From MaRDI portal
Person:1038617

Available identifiers

zbMath Open runovski.konstantin-vMaRDI QIDQ1038617

List of research outcomes

PublicationDate of PublicationType
Direct theorems on approximation of periodic functions with high generalized smoothness2023-04-19Paper
https://portal.mardi4nfdi.de/entity/Q50599662023-01-17Paper
Besov spaces with generalized smoothness and summability of multiple Fourier series2022-11-04Paper
Inverse theorems on the approximation of periodic functions with high generalized smoothness2022-03-14Paper
Multiplicator type operators and approximation of periodic functions of one variable by trigonometric polynomials2021-05-19Paper
Periodic Besov spaces and generalized moduli of smoothness2020-11-06Paper
Realizations of mixed generalized \(K\)-functionals2020-06-26Paper
Approximation by families of generalized sampling series, realizations of generalized \(\mathcal{K} \)-functionals and generalized moduli of smoothness2020-06-10Paper
Generalized smoothness and approximation of periodic functions in the spaces \(L_p\), \(1 < p < +\infty \)2020-01-30Paper
Approximation by bandlimited functions, generalized $K$-functionals and generalized moduli of smoothness2019-05-23Paper
Trigonometric polynomial approximation,K-functionals and generalized moduli of smoothness2017-06-30Paper
Mixed generalized modulus of smoothness and approximation by the ``angle of trigonometric polynomials2017-02-09Paper
Approximation by Fourier means and generalized moduli of smoothness2016-10-18Paper
https://portal.mardi4nfdi.de/entity/Q28255822016-10-13Paper
Moduli of smoothness related to the Laplace-operator2015-09-29Paper
General Moduli of Smoothness and Approximation by Families of Linear Polynomial Operators2015-05-12Paper
A direct theorem of approximation theory for a general modulus of smoothness2015-05-08Paper
Moduli of smoothness related to fractional Riesz-derivatives2015-03-03Paper
https://portal.mardi4nfdi.de/entity/Q48997952013-01-09Paper
Smoothness and function spaces generated by homogeneous multipliers2012-05-10Paper
https://portal.mardi4nfdi.de/entity/Q31002712011-11-23Paper
Approximation by families of linear trigonometric polynomial operators and smoothness properties of functions2011-08-17Paper
https://portal.mardi4nfdi.de/entity/Q30820962011-03-09Paper
https://portal.mardi4nfdi.de/entity/Q51901742010-03-12Paper
On convergence of families of linear polynomial operators2009-11-18Paper
On approximation methods generated by Bochner-Riesz kernels2008-08-21Paper
https://portal.mardi4nfdi.de/entity/Q54518592008-03-27Paper
Computational aspects of a method of stochastic approximation2006-11-16Paper
https://portal.mardi4nfdi.de/entity/Q33656072006-01-23Paper
On Jackson type inequality in Orlicz classes2003-02-01Paper
Realization and smoothness related to the Laplacian2002-11-03Paper
https://portal.mardi4nfdi.de/entity/Q27267042001-12-19Paper
https://portal.mardi4nfdi.de/entity/Q27194912001-06-25Paper
Averages on caps of \(S^{d-1}\)2001-04-29Paper
Averages and \(K\)-functionals related to the Laplacian2001-04-02Paper
On the method of approximation by families of linear polynomial operators2001-02-28Paper
Marcinkiewicz-Zygmund-type inequalities, trigonometric interpolation on non-uniform grids and unconditional Schauder bases in Besov spaces on the torus1999-07-27Paper
On Marcinkiewicz-Zygmund Type Inequalities for Irregular Knots inLp-Spaces, 0 <p ≦ +∞1998-06-23Paper
https://portal.mardi4nfdi.de/entity/Q48631711996-06-16Paper
Generalization of a theorem of Marcinkiewicz-Zygmund1996-02-21Paper
On the modulus of smoothness of a trigonometric polynomial in the space \(L_ p, 0<p<1\)1995-09-12Paper
https://portal.mardi4nfdi.de/entity/Q43240011995-03-23Paper
https://portal.mardi4nfdi.de/entity/Q43151031994-12-04Paper
A method of summation of the Fourier-Jacobi series1994-11-10Paper
A direct theorem on approximation ``by angle in the spaces \(L_ p\), \(0<p<1\)1994-07-21Paper
https://portal.mardi4nfdi.de/entity/Q42784861994-03-07Paper
An estimate for an integral modulus of smoothness1994-02-13Paper
https://portal.mardi4nfdi.de/entity/Q52870301994-02-07Paper
Relations between periodic and nonperiodic moduli of smoothness1993-04-01Paper

Research outcomes over time


Doctoral students

No records found.


Known relations from the MaRDI Knowledge Graph

PropertyValue
MaRDI profile typeMaRDI person profile
instance ofhuman


This page was built for person: Konstantin V. Runovski